Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mateovilla

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mateovilla

  • Rank
    New Member

Profile Information

  • Location
    Tampa, FL
  1. I understand(by experience) that body acne is WAY more stubborn and harder to rid that facial acne. read my response to the post below. It took a high dosage to clear my back.
  2. I have been off accutane for almost 2 years, and I was convinced that the red marks would never go away. It took months, but it is all but gone. I honestly wouldnt worry about using anything, just be patient and it will gradually get better. My back was COVERED in hundreds of red spots, it was absolutley horrible. 1 1/2 years later, you seriously cannot tell I ever had any acne. It is truly amazing.
  3. I began my treatment at about 40mgs a day(I weigh 180lbs), at that dose, my side effects were minimal, with exception of the chapped lips, but I saw little response from my acne. I was gradually bumped up in dosage until I reached 110mgs. The acne actually seemed to get worse, along with my side effects, and I was CONVINCED that the drug was not going to work. Like you, just when I thought it was beggining to clear up, I would have an enormous breakout. At the end of my 6 month treatment, I
  4. I was on doxycycline prior to taking accutane a few years back. It did absolutley nothing but made it worse. Just my experience. Accutane worked miraculously.
  5. Hello everyoone!! I finished my 6 month accutane treatment about 20 months ago. I had amazing results; I was one of the rare individuals who didnt really respond to treatment until after I stopped taking the medication. Untill very recently(the last week or so) I have not had any acne for proabably the last year or so. The reason for my concern is a breakout, something I am not really used to anymore. I am panicking, I have heard stories about acne occasionally returning after a year or so.
×